# SDR RAIA00710032

- Difficulty date: October 26, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 22,559 hours, 19,283 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5492 - IAD - E1 BLEED LEAK MESSAGE.  MAINTENANCE SECURED LOOSE CLAMP ON BLEED DUCT LINE IN AFT ELECTRONICS BAY AND OPS CHECK GOOD ON GROUND.
